# SDR DALA2022062704463

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 86,593 hours, 39,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 EMER LIGHT TEST ON FAP FAILED. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERIES PER A320 AMM 33-51. ALL TEST NOW PASS. OK FOR SERVICE. (8997426)
